# SDR SIMA20240420001

- Difficulty date: April 20, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 23,225 hours, 15,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT INOP RAR AFT FA EMERGENCY FLASHLIGJT IAW AMM 33-51-01/400 OPS CHECK GOOD
